# SDR FDEA201008112939

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- Engine: Ge CF680A3
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: A5771001200100
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT WING SPOILER LOWER SURFACE T/E IS DEBONDED AT THE OTBD HALF. REPAIRED DEBOND OF T/E ON NR2 SPOILER BY INJECTING AND RIVETING AREA IAW SRM 57-70-00 AND EA 6-5750-136689, " WINGS - RT NR2 SPOILER T/E DELAMINATED".
